Has anyone experienced any weight gain? I'm extremely anxious about putting weight on as this has a very negative impact on my self esteem, does this tablet put weight on commonly? Many thanks
It is known for weight gain. Mirtazapine is usually prescribed for severe depression that may not respond to other meds. Talk to your doctor about your concerns and other med options. There may be other meds that may not cause too much weight gain.
Hope you find some answers and the right med.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2014 • 4 answers
Updated 28 Apr 2015 • 1 answer
Updated 5 Sep 2015 • 1 answer
Updated 2 Feb 2018 • 10 answers
Updated 21 Jun 2018 • 6 answers